# SDR UIEA2020112202438

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,924 hours, 419,579 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Damaged
- Location: Oil Breather
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL TANK OVERFILL DRAIN BREATHER LINE HAS OUTER SKIN DAMAGED,  INBOARD SIDE OF ENGINE.  REMOVED AND REPLACED NR 1 ENGINE TEFLON HOSE, AS PER B7674-300 AMM 70-50-00.
